Alert archive / Arkansas / Tornado Warnings in 2011
Tornado Warning 88, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Apr 25, 2011, 5:49 PM CDT for 6 counties in Arkansas. It was in force for 41 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2011, 5:49 PM CDT (22:49 UTC)
- Expired
- Apr 25, 2011, 6:30 PM CDT
- In force
- 41 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
- Emergency
- Tornado emergency
Counties Garland County, AR, Hot Spring County, AR, Montgomery County, AR, Perry County, AR, Saline County, AR, Yell County, AR
The radar
The Little Rock radar (KLZK), 90 km from the middle of the area, began a volume at 22:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 5:58 PM CDT | FUNNEL CLOUD | Piney, AR | FUNNEL CLOUD WAS REPORTED NEAR PINEY. |
| Apr 25, 6:01 PM CDT | HAIL 1 | Sunshine, AR | |
| Apr 25, 6:07 PM CDT | HAIL 1.75 | 4 W Royal, AR | |
| Apr 25, 6:10 PM CDT | HAIL 1 | Piney, AR | |
| Apr 25, 6:13 PM CDT | HAIL 1 | Hot Springs, AR | QUARTER SIZED HAIL WAS REPORTED 1 MILE WEST OF HOT SPRINGS AIRPORT. |
| Apr 25, 6:15 PM CDT | HAIL 1.75 | Hot Springs, AR | |
| Apr 25, 6:17 PM CDT | TORNADO | Hot Springs Village, AR | MANY HOMES WERE DAMAGED. TIME IS APPROXIMATED FROM RADAR. |
| Apr 25, 6:18 PM CDT | TORNADO | Hot Springs Village, AR | NUMEROUS TREES WERE BLOWN DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this tornado warning; the first came 28 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 25, 11:00 AM CDT | Tornado Watch | SPC | 7 hr |
| Apr 25, 3:22 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Shreveport, LA (KSHV), launched 12:00Z, 10.8 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1213 J/kg
- Mixed-layer CIN
- -34 J/kg
- Mixed-layer LCL
- 759 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 231 m²/s²
- 0-3 km storm-relative helicity
- 491 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 11.5
The text
As transmitted, in the capitals the NWS used until 2016.
184
WFUS54 KLZK 252249
TORLZK
ARC051-059-097-105-125-149-252330-
/O.NEW.KLZK.TO.W.0088.110425T2249Z-110425T2330Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
549 PM CDT MON APR 25 2011
THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A
* TORNADO WARNING FOR...
CENTRAL YELL COUNTY IN CENTRAL ARKANSAS...
SOUTHWESTERN PERRY COUNTY IN CENTRAL ARKANSAS...
NORTHWESTERN SALINE COUNTY IN CENTRAL ARKANSAS...
GARLAND COUNTY IN CENTRAL ARKANSAS...
EAST CENTRAL MONTGOMERY COUNTY IN WESTERN ARKANSAS...
WEST CENTRAL HOT SPRING COUNTY IN SOUTHWEST ARKANSAS...
* UNTIL 630 PM CDT
* AT 545 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THIS SEVERE
STORM WAS LOCATED 5 MILES NORTHEAST OF MEYERS...OR 7 MILES WEST
OF PINEY. ANOTHER TORNADO IS ALSO POSSIBLE NEAR SUGARLOAF KNOB OR
SOUTH OF BONNERDALE. DOPPLER RADAR SHOWED THIS SEVERE STORM
MOVING NORTHEAST AT 40 MPH.
* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
PINEY... ROCKWELL... LAKE OUACHITA...
LAKE HAMILTON... HOT SPRINGS... NIMROD LAKE...
MOUNTAIN PINE... MEYERS... LOFTON...
LENA LNDG REC AREA... LAKE WINONA... LAKE OUACHITA SP...
LAKE LAGO... LAKE CORONADO... LAKE BALBOA...
JESSIEVILLE... HOT SPGS VILLAGE...
HOT SPRINGS NATL PARK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO THE TORNADO...THIS STORM IS CAPABLE OF PRODUCING LARGE
DAMAGING HAIL UP TO GOLF BALL SIZE...AND DESTRUCTIVE WINDS IN EXCESS
OF 70 MPH..
&&
LAT...LON 3497 9323 3471 9263 3428 9324 3429 9325
3428 9327 3442 9346
TIME...MOT...LOC 2248Z 232DEG 34KT 3451 9324
$$
623 follow-up statements
960
WWUS54 KLZK 252303
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
603 PM CDT MON APR 25 2011
ARC051-059-097-105-125-149-252330-
/O.CON.KLZK.TO.W.0088.000000T0000Z-110425T2330Z/
HOT SPRING AR-MONTGOMERY AR-GARLAND AR-SALINE AR-PERRY AR-YELL AR-
603 PM CDT MON APR 25 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL YELL...
SOUTHWESTERN PERRY...NORTHWESTERN SALINE...GARLAND...EAST CENTRAL
MONTGOMERY AND WEST CENTRAL HOT SPRING COUNTIES UNTIL 630 PM CDT...
AT 559 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD..
THIS DEVELOPING TORNADO WAS LOCATED 4 MILES NORTHEAST OF MOUNTAIN
PINE...OR 7 MILES NORTH OF PINEY...MOVING NORTHEAST AT 50 MPH.
ANOTHER POSSIBLE TORNADO IS LOCATED 4 MILES EAST OF BONNERDALE.
* LOCATIONS IN OR NEAR THE PATH OF THIS DEVELOPING TORNADO INCLUDE...
PINEY... ROCKWELL... LAKE OUACHITA...
LAKE HAMILTON... HOT SPRINGS... NIMROD LAKE...
MOUNTAIN PINE... MEYERS... LOFTON...
LENA LNDG REC AREA... LAKE WINONA... LAKE OUACHITA SP...
LAKE LAGO... LAKE CORONADO... LAKE BALBOA...
JESSIEVILLE... HOT SPGS VILLAGE...
HOT SPRINGS NATL PARK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3497 9323 3471 9263 3428 9324 3429 9325
3428 9327 3442 9346
TIME...MOT...LOC 2303Z 226DEG 43KT 3463 9307
$$
62436
WWUS54 KLZK 252311
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
611 PM CDT MON APR 25 2011
ARC051-059-097-105-125-149-252330-
/O.CON.KLZK.TO.W.0088.000000T0000Z-110425T2330Z/
HOT SPRING AR-MONTGOMERY AR-GARLAND AR-SALINE AR-PERRY AR-YELL AR-
611 PM CDT MON APR 25 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL YELL...
SOUTHWESTERN PERRY...NORTHWESTERN SALINE...GARLAND...EAST CENTRAL
MONTGOMERY AND WEST CENTRAL HOT SPRING COUNTIES UNTIL 630 PM CDT...
AT 608 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A FUNNEL CLOUD.
THIS DEVELOPING TORNADO WAS LOCATED 4 MILES SOUTH OF HOT SPGS
VILLAGE...OR 8 MILES NORTH OF HOT SPRINGS...MOVING NORTHEAST AT 45
MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS DEVELOPING TORNADO INCLUDE...
PINEY... ROCKWELL... LAKE OUACHITA...
LAKE HAMILTON... HOT SPRINGS... NIMROD LAKE...
MOUNTAIN PINE... MEYERS... LOFTON...
LENA LNDG REC AREA... LAKE WINONA... LAKE OUACHITA SP...
LAKE LAGO... LAKE CORONADO... LAKE BALBOA...
JESSIEVILLE... HOT SPGS VILLAGE...
HOT SPRINGS NATL PARK...
RESIDENTS OF HOT SPRINGS VILLAGE SHOULD TAKE COVER NOW!
ANOTHER TORNADO IS ALSO POSSIBLE NEAR HOT SPRINGS AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
HEAVY RAINFALL MAY OBSCURE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR
THE TORNADO. TAKE COVER NOW.
&&
LAT...LON 3497 9323 3471 9263 3428 9324 3429 9325
3428 9327 3442 9346
TIME...MOT...LOC 2311Z 235DEG 38KT 3462 9298
$$
62404
WWUS54 KLZK 252319
SVSLZK
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
619 PM CDT MON APR 25 2011
ARC051-059-097-105-125-149-252330-
/O.CON.KLZK.TO.W.0088.000000T0000Z-110425T2330Z/
HOT SPRING AR-MONTGOMERY AR-GARLAND AR-SALINE AR-PERRY AR-YELL AR-
619 PM CDT MON APR 25 2011
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTH CENTRAL YELL...
SOUTHWESTERN PERRY...NORTHWESTERN SALINE...GARLAND...EAST CENTRAL
MONTGOMERY AND WEST CENTRAL HOT SPRING COUNTIES UNTIL 630 PM CDT...
...TORNADO EMERGENCY FOR THE WARNED AREA...
AT 616 PM CDT...STORM SPOTTERS AND NATIONAL WEATHER SERVICE
METEOROLOGISTS WERE TRACKING A TORNADO. THIS POTENTIALLY
DEADLY TORNADO WAS LOCATED NEAR LAKE CORONADO...OR 11 MILES
NORTHEAST OF HOT SPRINGS...MOVING NORTHEAST AT 45 MPH.
* LOCATIONS IN OR NEAR THE PATH OF THIS TORNADO INCLUDE...
PINEY... ROCKWELL... LAKE OUACHITA...
LAKE HAMILTON... HOT SPRINGS... NIMROD LAKE...
MOUNTAIN PINE... MEYERS... LOFTON...
LENA LNDG REC AREA... LAKE WINONA... LAKE OUACHITA SP...
LAKE LAGO... LAKE CORONADO... LAKE BALBOA...
JESSIEVILLE... HOT SPGS VILLAGE...
HOT SPRINGS NATL PARK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPEAT...A VIOLENT TORNADO IS ON THE GROUND. THIS IS AN
EXCEPTIONALLY DANGEROUS SITUATION. THIS STORM IS PRODUCING A LIFE
THREATENING...CONFIRMED TORNADO CAPABLE OF SIGNIFICANT DESTRUCTION!
TAKE COVER IMMEDIATELY!
&&
LAT...LON 3497 9323 3471 9263 3428 9324 3429 9325
3428 9327 3442 9346
TIME...MOT...LOC 2319Z 230DEG 39KT 3466 9292
$$
62What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 25, 3:29 PM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Apr 25, 3:29 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE LITTLE ROCK AR 329 PM CDT MON APR 25 2011 .DISCUSSION... MAIN CONCERN IS FORECAST EVENTS DURING THE FIRST 48 HOURS OF THE VALID FORECAST PERIOD. CONTINUING TO MONITOR SEVERE CONVECTION ACROSS WESTERN PORTIONS OF THE FORECAST AREA...AS WELL AS FLASH FLOODING POTENTIAL ACROSS THE NORTH. STRONGEST CONVECTION CONTINUES TO TRAIN ACROSS AN INSTABILITY GRADIENT...AND THROUGH AN AXIS OF HIGHEST 0-3KM SHEAR. EXPECT THIS ACTIVITY TO SPREAD EASTWARD OVERNIGHT...WITH THE OVERALL INTENSITY SLOWLY WEAKENING. NEXT ROUND OF SEVERE CONVECTION APPEARS FOR TUESDAY AFTERNOON....ESPECIALLY ACROSS CENTRAL AND EASTERN SECTIONS. EXPECT SUFFICIENT RECOVERY FROM OVERNIGHT CONVECTIVE OVERTURNING TO SUPPORT SEVERE CONVECTION. 55 && .PRELIMINARY POINT TEMPS/POPS... BATESVILLE AR 59 76 54 66 / 70 40 60 60 CAMDEN AR 63 81 63 75 / 60 40 70 50 HARRISON AR 53 73 49 59 / 70 30 50 60 HOT SPRINGS AR 61 78 59 69 / 70 40 70 60 LITTLE ROCK AR 62 79 60 71 / 70 40 70 60 MONTICELLO AR 65 83 64 78 / 60 50 70 50 MOUNT IDA AR 59 76 56 66 / 70 30 70 60 MOUNTAIN HOME AR 55 74 50 61 / 70 30 50 60 NEWPORT AR 61 77 57 69 / 70 50 70 60 PINE BLUFF AR 64 81 63 75 / 70 50 70 60 RUSSELLVILLE AR 58 76 55 65 / 70 30 60 60 SEARCY AR 61 77 58 69 / 70 50 70 60 STUTTGART AR 64 80 62 74 / 70 50 70 60 && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL 10 PM CDT THIS EVENING FOR ARKANSAS- BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY- DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN- LONOKE-MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN- WHITE-WOODRUFF-YELL. FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ARKANSAS-BRADLEY- CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-DREW- FAULKNER-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-JACKSON-JEFFERSON- LINCOLN-LOGAN-LONOKE-MONROE-MONTGOMERY-OUACHITA-PERRY-PIKE-POLK- POPE-PRAIRIE-PULASKI-SALINE-SCOTT-VAN BUREN-WHITE-WOODRUFF-YELL. FLASH FLOOD WATCH THROUGH TUESDAY MORNING FOR BAXTER-BOONE- FULTON-IZARD-JOHNSON-MARION-NEWTON-SEARCY-SHARP-STONE. &&
Hazardous weather outlook, Apr 25, 2:12 PM CDT, 3 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 212 PM CDT MON APR 25 2011 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-261000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 212 PM CDT MON APR 25 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT HEAVY RAINFALL AND FLOODING CONTINUE TO BE A CONCERN ACROSS THE STATE...AS SHOWERS AND THUNDERSTORMS CONTINUE TO MOVE ACROSS ARKANSAS. RAINFALL AMOUNTS THROUGH TONIGHT WILL AVERAGE ONE TO THREE INCHES...WITH LOCALLY HIGHER AMOUNTS. THIS RAINFALL WILL FALL OVER SATURATED GROUND...WITH FLASH FLOODING POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT FOR ENTIRE AREA. IN ADDITION TO FLASH FLOODING...RIVER FLOODING IS ALSO A CONCERN... AS THE RIVERS RISE DUE TO RUNOFF. THE MAIN AREAS OF CONCERN FOR TODAY ARE IN THE WHITE RIVER BASIN...INCLUDING THE BUFFALO... SPRING...ELEVEN POINT...BLACK AND WHITE RIVERS. STRONG TO SEVERE THUNDERSTORMS ARE MOVING INTO ARKANSAS THIS AFTERNOON. SHOWERS AND THUNDERSTORMS FROM LAST NIGHT HAVE LEFT A BOUNDARY DRAPED ACROSS THE CENTRAL PART OF THE STATE. CONTINUED RAIN SHOWERS NORTH OF THIS BOUNDARY WILL SOMEWHAT MINIMIZE THE TORNADO THREAT IN FAR NORTHWEST PARTS OF THE STATE...WITH LARGE HAIL BEING THE MAIN THREAT. HOWEVER...ALONG AND SOUTH OF THE BOUNDARY...THE THREAT WILL REMAIN FOR ISOLATED TORNADOES IN ADDITION TO POTENTIALLY VERY LARGE HAIL AND DAMAGING WINDS. THE TORNADO THREAT MAY BE MAXIMIZED IN CENTRAL ARKANSAS THIS EVENING IN VICINITY OF THE BOUNDARY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY HEAVY RAINFALL WILL CONTINUE TO BE A CONCERN THROUGH WEDNESDAY...AS SHOWERS AND THUNDERSTORMS WILL MOVE OVER AREAS THAT HAVE ALREADY RECEIVED SEVERAL INCHES OF RAIN. RAINFALL AMOUNTS THROUGH MIDWEEK MAY EXCEED 5 INCHES...WITH A FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY NIGHT. IN ADDITION...RIVER FLOODING WILL REMAIN A CONCERN...AS IT WILL TAKE SOME TIME FOR ALL THE WATER TO MOVE DOWNSTREAM. STRONG TO SEVERE THUNDERSTORMS WILL AGAIN BE POSSIBLE TUESDAY...AS A COLD FRONT MOVES INTO THE STATE. THE BEST THREAT FOR SEVERE STORMS MAY HOLD OFF UNTIL LATE TUESDAY AFTERNOON OR TUESDAY EVENING...WHEN EXPLOSIVE DEVELOPMENT WILL BE POSSIBLE. THE MAIN CONCERNS WILL AGAIN BE VERY LARGE HAIL AND ISOLATED TORNADOES...ESPECIALLY ACROSS THE SOUTHEAST HALF OF THE STATE. THIS AREA IS IN A MODERATE RISK FOR SEVERE WEATHER...WITH A SLIGHT RISK ACROSS THE NORTHWEST HALF. HIGH PRESSURE WILL FINALLY BRING AN END TO THE RAINFALL WEDNESDAY NIGHT...BUT RIVER FLOODING WILL REMAIN A CONCERN EVEN AFTER THE RAINFALL ENDS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED FOR THE NEXT SEVERAL DAYS...FOR SEVERE WEATHER AND FLOODING CONCERNS. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 58/63
In the hours before
Local storm report, Apr 25, 5:16 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
516 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM FLASH FLOOD CADDO GAP 34.40N 93.62W
04/25/2011 MONTGOMERY AR LAW ENFORCEMENT
A STATE TROOPER OBSERVED WATER ACROSS HIGHWAY 8 IN THREE
PLACES. WATER WAS ABOUT TO ENTER A HOUSE.
&&
57Local storm report, Apr 25, 5:22 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
522 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM TSTM WND DMG 3 NW ROYAL 34.55N 93.27W
04/25/2011 GARLAND AR LAW ENFORCEMENT
A ROOF WAS BLOWN OFF OF A HOUSE AT BRADY MOUNTAIN ROAD
AND OWL CREEK ROAD.
0439 PM TSTM WND DMG 5 N AMITY 34.34N 93.46W
04/25/2011 CLARK AR LAW ENFORCEMENT
TREES WERE BLOWN DOWN ON HIGHWAY 182.
&&
57Local storm report, Apr 25, 5:24 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
524 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0449 PM TSTM WND DMG BONNERDALE 34.38N 93.38W
04/25/2011 HOT SPRING AR FIRE DEPT/RESCUE
TREES WERE BLOWN DOWN ON THE BONNERDALE FIRE STATION.
&&
57Local storm report, Apr 25, 5:27 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
527 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0439 PM TSTM WND DMG 6 N AMITY 34.35N 93.46W
04/25/2011 MONTGOMERY AR LAW ENFORCEMENT
A TREE WAS BLOWN DOWN ON A CAR.
&&
57Local storm report, Apr 25, 5:28 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
528 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD ASH FLAT 36.23N 91.61W
04/25/2011 SHARP AR TRAINED SPOTTER
FLASH FLOODING WAS REPORTED AROUND ASH FLAT...WITH
SEVERAL ROADS CLOSED.
&&
57Local storm report, Apr 25, 5:33 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
533 PM CDT MON APR 25 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0507 PM TSTM WND DMG 5 W ROYAL 34.52N 93.32W
04/25/2011 GARLAND AR LAW ENFORCEMENT
STRUCTURAL DAMAGE WAS REPORTED AT RAGWEED VALLEY...WHICH
IS ABOUT FIVE MILES WEST OF ROYAL.
&&
57The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 7:01 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Scott, Yell | 59 min |
| Apr 24, 7:18 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Fulton, Izard, Johnson, Marion and 5 more | 6 hr |
| Apr 24, 7:18 PM CDT | Severe Thunderstorm Warning | LZK | Boone, Johnson, Marion, Newton, Pope, Searcy | 42 min |
| Apr 24, 7:36 PM CDT | Tornado Warning | LZK | Logan, Scott | 39 min |
| Apr 24, 7:48 PM CDT | Special Weather Statement | LZK | Baxter | 47 min |
| Apr 24, 7:56 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Scott, Yell | 49 min |
| Apr 24, 8:05 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Newton, Pope, Searcy | 40 min |
| Apr 24, 8:14 PM CDT | Tornado Warning | LZK | Logan, Scott, Yell | 46 min |
| Apr 24, 8:26 PM CDT | Special Weather Statement | LZK | Stone | 44 min |
| Apr 24, 8:32 PM CDT | Special Weather Statement | LZK | Sharp | 33 min |
| Apr 24, 8:42 PM CDT | Flash Flood Warning | LZK | Cleburne, Fulton, Independence, Izard, Pope, Searcy and 3 more | 3 hr |
| Apr 24, 8:44 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope, Scott, Yell | 61 min |
| Apr 24, 8:55 PM CDT | Tornado Warning | LZK | Logan, Pope, Yell | 35 min |
| Apr 24, 9:09 PM CDT | Special Weather Statement | LZK | Sebastian | 46 min |
| Apr 24, 9:25 PM CDT | River Flood Warning | LZK | Franklin, Johnson, Logan | 4 days |
| Apr 24, 9:28 PM CDT | Tornado Warning | LZK | Conway, Pope, Yell | 20 min |
| Apr 24, 9:47 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Van Buren | 43 min |
| Apr 24, 9:55 PM CDT | Flash Flood Warning | LZK | Conway, Johnson, Logan, Pope, Scott, Van Buren and 1 more | 3 hr |
| Apr 24, 9:59 PM CDT | Special Weather Statement | LZK | Montgomery, Yell | 46 min |
| Apr 24, 10:07 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 38 min |
| Apr 24, 10:18 PM CDT | Tornado Warning | LZK | Yell | 34 min |
| Apr 24, 10:24 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike, Polk | 51 min |
| Apr 24, 10:25 PM CDT | Severe Thunderstorm Warning | LZK | Cleburne, Conway, Stone, Van Buren | 50 min |
| Apr 24, 10:42 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Perry, Pope, Yell | 48 min |
| Apr 24, 10:46 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Scott, Yell | 39 min |
| Apr 24, 11:03 PM CDT | Severe Thunderstorm Warning | LZK | Clark, Garland, Hot Spring, Montgomery, Pike, Scott and 1 more | 42 min |
| Apr 24, 11:06 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Perry, Pope, Yell | 39 min |
| Apr 24, 11:36 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Perry, Saline | 39 min |
| Apr 24, 11:39 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry, Van Buren | 51 min |
| Apr 25, 12:18 AM CDT | Special Weather Statement | LZK | Pulaski, Saline | 47 min |
| Apr 25, 12:35 AM CDT | Special Weather Statement | LZK | White | 45 min |
| Apr 25, 1:05 AM CDT | Special Weather Statement | LZK | Lonoke, Prairie, Pulaski | 45 min |
| Apr 25, 1:09 AM CDT | Severe Thunderstorm Warning | LZK | Lonoke, Pulaski | 51 min |
| Apr 25, 1:21 AM CDT | Flash Flood Warning | LZK | Logan, Scott, Yell | 3 hr |
| Apr 25, 1:36 AM CDT | Flash Flood Warning | LZK | Baxter, Boone, Fulton, Johnson, Marion, Newton and 1 more | 3 hr |
| Apr 25, 1:39 AM CDT | Special Weather Statement | LZK | Woodruff | 46 min |
| Apr 25, 1:42 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Hot Spring, Pike | 48 min |
| Apr 25, 2:03 AM CDT | Special Weather Statement | LZK | Prairie | 47 min |
| Apr 25, 2:31 AM CDT | Special Weather Statement | LZK | Clark, Grant, Hot Spring | 44 min |
| Apr 25, 5:03 AM CDT | Lake Wind Advisory | LZK | Arkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more | 17 hr |
| Apr 25, 6:01 AM CDT | Severe Thunderstorm Warning | LZK | Polk | 44 min |
| Apr 25, 6:48 AM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Pike, Polk | 57 min |
| Apr 25, 7:00 AM CDT | Flash Flood Warning | LZK | Baxter, Boone, Marion | 3 hr |
| Apr 25, 7:41 AM CDT | Special Weather Statement | LZK | Clark, Garland, Hot Spring, Montgomery | 44 min |
| Apr 25, 8:01 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Grant, Hot Spring | 44 min |
| Apr 25, 8:10 AM CDT | Flash Flood Warning | LZK | Baxter, Johnson, Logan, Marion, Newton, Pope and 4 more | 3 hr |
| Apr 25, 8:22 AM CDT | River Flood Warning | LZK | Saline | 43 hr |
| Apr 25, 8:25 AM CDT | Special Weather Statement | LZK | Pulaski, Saline | 45 min |
| Apr 25, 8:39 AM CDT | Severe Thunderstorm Warning | LZK | Cleveland, Dallas, Grant, Hot Spring, Jefferson, Saline | 51 min |
| Apr 25, 9:16 AM CDT | Special Weather Statement | LZK | Lonoke, Prairie, Pulaski | 44 min |
| Apr 25, 9:19 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Grant, Jefferson, Lonoke, Prairie, Pulaski and 1 more | 41 min |
| Apr 25, 9:35 AM CDT | Severe Thunderstorm Warning | LZK | Clark, Dallas, Hot Spring, Ouachita, Pike | 40 min |
| Apr 25, 9:45 AM CDT | River Flood Warning | LZK | Conway, Perry | 5 days |
| Apr 25, 9:45 AM CDT | River Flood Warning | LZK | Perry | 13 days |
| Apr 25, 9:54 AM CDT | Severe Thunderstorm Warning | LZK | Arkansas, Jefferson, Lonoke, Monroe, Prairie | 51 min |
| Apr 25, 9:59 AM CDT | Special Weather Statement | LZK | Prairie, Woodruff | 46 min |
| Apr 25, 10:11 AM CDT | Flash Flood Warning | LZK | Clark, Cleveland, Dallas, Grant, Hot Spring, Jefferson and 1 more | 3 hr |
| Apr 25, 10:21 AM CDT | Special Weather Statement | LZK | Dallas | 29 min |
| Apr 25, 10:39 AM CDT | Flash Flood Warning | LZK | Fulton, Independence, Izard, Jackson, Sharp, Stone | 3 hr |
| Apr 25, 10:45 AM CDT | Special Weather Statement | LZK | Arkansas, Monroe | 30 min |
| Apr 25, 11:49 AM CDT | River Flood Warning | LZK | Prairie, White, Woodruff | 50 days |
| Apr 25, 11:49 AM CDT | River Flood Warning | LZK | Prairie | 50 days |
| Apr 25, 11:49 AM CDT | River Flood Warning | LZK | Arkansas, Monroe | 58 days |
| Apr 25, 11:49 AM CDT | River Flood Warning | LZK | White | 19 days |
| Apr 25, 12:16 PM CDT | Severe Thunderstorm Warning | LZK | Polk, Scott | 44 min |
| Apr 25, 12:48 PM CDT | River Flood Warning | LZK | Yell | 3 days |
| Apr 25, 12:58 PM CDT | Special Weather Statement | LZK | Scott | 32 min |
| Apr 25, 1:43 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 47 min |
| Apr 25, 2:06 PM CDT | Tornado Warning | LZK | Johnson, Logan, Scott | 39 min |
| Apr 25, 2:32 PM CDT | Special Weather Statement | LZK | Polk | 43 min |
| Apr 25, 2:35 PM CDT | Tornado Warning | LZK | Montgomery, Polk | 25 min |
| Apr 25, 2:42 PM CDT | Flash Flood Warning | LZK | Montgomery, Polk, Scott | 3 hr |
| Apr 25, 2:55 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Johnson, Marion, Newton, Pope and 1 more | 6 hr |
| Apr 25, 2:55 PM CDT | Tornado Warning | LZK | Montgomery, Polk | 35 min |
| Apr 25, 3:11 PM CDT | Tornado Warning | LZK | Montgomery, Scott, Yell | 34 min |
| Apr 25, 3:16 PM CDT | Severe Thunderstorm Warning | LZK | Garland, Hot Spring, Montgomery, Perry, Pike, Yell | 44 min |
| Apr 25, 3:37 PM CDT | Severe Thunderstorm Warning | LZK | Logan, Montgomery, Perry, Scott, Yell | 38 min |
| Apr 25, 3:38 PM CDT | Tornado Warning | LZK | Clark, Montgomery, Pike | 52 min |
| Apr 25, 3:40 PM CDT | Tornado Warning | LZK | Garland, Montgomery, Perry | 35 min |
| Apr 25, 3:46 PM CDT | Severe Thunderstorm Warning | LZK | Fulton, Independence, Izard, Sharp, Stone | 44 min |
Nearby
Tornado Warnings in Arkansas, 2011Every tornado warning in 2011Tornadoes in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.